# SDR UPS00231897

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 LEADING EDGE SLAT INBOARD TRACK ROLLER SUPPORT WEBS INBOARD AND OUTBOARD VERTICAL ATTACH ANGLES CRACKED AT FRONT SPAR LOWER CHORD.  REPLACED ANGLES AT NR 2 LEADING EDGE SLAT INBOARD TRACK ROLLER SUPPORT WEB INBOARD AND OUTBOARD MATERIAL USED PART NUMBER AND10133-1403 IAW B727 SRM 51-30-2.
